IIUM Repository (IREP)

Cone, tetrahedron and unit interval

Azram, Mohammad (2012) Cone, tetrahedron and unit interval. Science International Lahore, 24 (2). pp. 105-107. ISSN 1013-5316

[img] PDF (Cone, tetrahedron and unit interval) - Published Version
Restricted to Repository staff only

Download (306kB) | Request a copy
Official URL: http://www.sci-int.com/

Abstract

In this article we have established a bijection from a unit solid circular cone onto a family of subintervals of a unit interval with some notions. Consequently, the unit interval has been embedded into unit solid circular cone. Further, imposing a Hausdorff metric on family of subintervals of unit interval, we were able to convert the same bijection into a homeomorphis. We have also established a homeomorphism from unit solid circular cone onto a tetrahedron.

Item Type: Article (Journal)
Additional Information: 3127/24498
Uncontrolled Keywords: Solid circular cone, tetrahedron, homeomorphism, Hausdorff metric, embedding. Mathematics Subject Classification 2000: 54A05
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 24 Jul 2012 11:59
Last Modified: 12 Jun 2014 15:42
URI: http://irep.iium.edu.my/id/eprint/24498

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year